# SDR SWAA2025122936991

- Difficulty date: November 20, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 55,721 hours, 29,446 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LINER ASSIST HANDLE IS LOOSE.  INSTALLED CORRECTLY L1 DOOR LINER ASSIST HANDLE IAW AMM 52-11-31-400-802.
